# SDR SWIA201127661

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 22,166 hours, 18,139 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE LINK HAS GALLING INSIDE BUSHING.  (ENGINE CHANGE)  REPLACED LEFT ENGINE YOKE LINK ASSEMBLY.
